[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Lisinopril Question


My sister (32+ yrs. as diabetic and a pumper) was just put on Lisinopril by 
her endo because she is spilling protein in her urine (kidney function OK 
though) and she wanted the top number of her blood pressure under 130 (her 
reading was 140/68).  Well, she took one pill and it made her sick-headache, 
nausea, shaky hands, diarrhea, heart racing.  She has a call in to her doctor 
to tell her she can't take any more.  Has anyone else had this problem?  What 
kind of ACE inhibitor did you change to?  Any advise is appreciated since 
neither my sister or myself are familiar with any of the ACE inhibitors or 
their side effects.

Thank You, Linda
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml